Suddenly stopped taking protonix 1 1/2 weeks ago - spitting up a little blood now?
- 22 Jan 2011 by senecanj
- protonix, blood disorders
is this because i just stopped. Should I start taking it again - no doctor available until monday...
22 Jan 2011
If you continue to spit up blood you should see your doctor.
If you have no other symptoms of heartburn or indigestion I would not start the protonix again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... should i take it again and gradually reduce the dose 'til i stop taking it. or just not take it at all since i stopped it suddenly anyway? i ...
1 answer • 22 Oct 2009
The PPI Protonix has created stomach polyps and I have been on it for 10 years with no pain. Then I developed pain in my esophagus and back 6 weeks ...
6 answers • 29 Dec 2012
I have been on Estridol 1 mg for 7 years. just stopped taking it. Had a normal pap but now I am have some blood clots. Looks like old blood.
1 answer • 1 Nov 2014
Hi everyone. My 78yo mother a couple of weeks ago was sitting on her porch drinking coke and chewing the ice when she suddenly started spitting up ...
1 answer • 14 Sep 2015
Hello, I've recently been prescribed with protonix and I haven't got the full effect of it yet. Could I take zantac at night (to get sleep) ...
3 answers • 22 Jan 2016